# SDR UPS804318

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS.
